I am taking my Hizentra infusion, so must have the benadryl. Also have a horrible migraine, hip and PN in my legs/feet are on fire. I get spasms of the Sphincter of Odi and nausea with hydrocodone, thus the flexeril and phenergan. Advice?
17 Apr 2013
I have prescriptions for all the meds you mentioned. When I was filling my scripts, the pharmacist was concerned, and ask what I use each for & when. Apparently they are the same class of medication, an antihistamine, which I knew but I told her the phenergan was prescriped for nausea. She suggested that I dont take them at the same time, that it could be dangerous, and I assured her that I don't, I do occasionally have to take them in the same day though. It's the other way around for me though where I have to take the phenergan everyday because I experience intense nausea due to some of my illnesses, and although I have severe allergies, I only take the benedryl when I it is unbearable, like I just can't stop itching or am having trouble breathing, but to be safe & not overdose on antihistamine medication, which I only imagine could make you pass out and I don't just mean asleep, but pass out where it would take medical assistance to wake you up! And as mentioned previously all these medication combined will probably make you very drowsy unless you have built up a good tolerance. So, you are right in thinking you should just take one or the other if possible for now, which it seems is the benadryl for you. But, if you are extremely nauseated a phenergan several hours a part from the benadryl should be ok. Do you have someone that can moniter you, just to make sure you are safe & sound when you are going to sleep? And also is it 12.5 mg of phenergan you're taking or 12.5? I found the 25 mg are best taken before bed to help sleep but 12.5 during the day if that helps enough bc it won't make you so sleepy. Hope my answer helps some! ~anjeegyrl :)
- Benadryl Drug Information
- Flexeril Drug Information
- Phenergan Drug Information
- Hydrocodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone know about mixing these drugs. I have to take phenergan with everything but now on lyrica and it has caused severe depression. The doc ...
1 answer • 4 Sep 2010
had an upset stomach and took a 25mg phenergan at 5 hours ago and now having tingling in feet.
0 answers • 17 Mar 2013
3 answers • 21 Mar 2013
I was bitten on my eyelid by a mosquito, and I am a diabetic, can I drink one Phenergan 25mg to reduce the swelling?
1 answer • 13 Feb 2014